# SDR 2018FA0000145

- Difficulty date: April 17, 2018
- Submitted: April 17, 2018
- Operation: General aviation
- Aircraft: N676KM
- Make and model: Raythn G36
- Aircraft serial: E4105
- Aircraft time: 64 hours
- Engine: Cont IO550B
- Engine time: 64 hours
- System (JASC): 7603 · Power Lever
- Part: Spring
- Part number: 628371
- Condition: Broken
- Location: Throttle
- Part time: 64 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN OIL CHANGE,  OBSERVED BROKEN THROTTLE SPRING.  THE SPRING GOES ON THE THROTTLE BODY SENDING ENGINE TO FULL THROTTLE IN THE EVENT THE THROTTLE CABLE WERE TO BREAK.
